# SDR UPS202324

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON UPPER CHORD OF FLOOR BEAM AT BS 344 WL 208 FROM RBL 65 TO LBL 65.  INSTALLED REPAIR IAW UPS EO NR B727-5310-6623A AND SRM 51-30-2.
